Buy it Again
Signature Care Cold & Flu Relief Nighttime Acetaminophen 650mg Cherry Flavor - 8 Fl. Oz.
Cold & Flu Relief, Nighttime, Cherry Flavor
Other Information: Each 30 ml contains: potassium 5 mg. Each 30 ml contains: sodium 24 mg. Store between 68-77 degrees F (20-25 degrees C. Do not refrigerate. Misc: Acetaminophen (650 mg) - Pain reliever/fever reducer. Dextromethorphan HBr (30 mg) - Cough suppressant. Doxylamine succinate (12.5 mg) - Antihistamine. Compare to Vicks NyQuil Cold & Flu active ingredients (This product is not manufactured or distributed by The Procter & Gamble Company. Vicks and NyQuil are registered trademarks of The Procter & Gamble Company). Quality guaranteed. Relieves headaches, fever, sore throat, minor aches & pains. Sneezing, runny nose, cough. For ages 12 years & over. Nighttime relief. Alcohol 10%. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.betterlivingbrandsLLC.com. Our Promise: Quality & satisfaction 100% guaranteed or your money back. Questions or comments? Call 1-888-723-3929 Monday-Friday 7 am - 6 pm PST.
Active Ingredients: In Each 30 ml: Acetaminophen (650 mg), Dextromethorphan HBr (30 mg), Doxylamine Succinate (12.5 mg). Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine. Inactive Ingredients: Acesulfame Potassium, Alcohol, Citric Acid, FD&C Blue 1, FD&C Red 40, Flavor, High Fructose Corn Syrup, Polyethylene Glycol, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Citrate.
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (if you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depr
Directions Directions: Do not take more than directed (see Overdose warning). Do not take more than 4 doses in any 24-hour period. Measure only with dosing cup provided. Do not use any other dosing device. ml = milliliter. Keep dosing cup with product. When using other Daytime or Nighttime products, carefully read each label to ensure correct dosing. Adults and Children 12 Years and Over: 30 ml every 6 hours. Children Under 12 Years of Age: Do not use.
About the Producer Better Living Brands
Product details/images for convenience only. Consult Product label for the most current and accurate information. We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.